Fixed points for Chatterjea contractions on a metric space with a graph

Document Type : Research Paper


Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran


In this work‎, ‎we formulate Chatterjea contractions using graphs in metric spaces endowed with a graph ‎‎and‏ ‎‎‎‎investigate ‎the ‎existence‎ ‎of ‎fixed ‎points ‎for such mappings ‎under two different hypotheses‎. We also discuss the uniqueness of the fixed point. The given result is a generalization of Chatterjea's fixed point theorem from metric spaces to metric spaces endowed with a graph.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 49-58
  • Receive Date: 23 December 2014
  • Revise Date: 30 September 2015
  • Accept Date: 08 November 2015